# SDR AALA202208055184

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 54,227 hours, 34,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE240004
- Part serial: 2636
- Condition: Sticking
- Location: Zone 800 - Doors
- Part time: 55,480 hours, 31,867 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN ENTRY DOOR 1L DIFFICULT TO OPEN. REMOVED AND REPLACED L1 DOOR DAMPENER ASSEMBLY PER AMM 52-11-14.
